# SDR DALA14014589005

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 57,660 hours, 42,134 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW EXECUTED AN EMERGENCY DESCENT DUE TO LOSS OF CABIN PRESSURIZATION.  MASKS DID NOT DEPLOY. MAINTENANCE REPLACED THE CABIN OUTFLOW DRIVE ASSY IAW AMM 21-32.  THE NR 2 CABIN PRESSURE CONTROLLER WAS REPLACED IAW AMM 21-32.  THE FORWARD LT CABIN PRESSURE SAFETY VALVE WAS REPLACED IAW AMM 21-32 BECAUSE IT WAS FOUND OPEN DURING THE CABIN PRESSURIZATION CHECKS.
